| Model Number |
694758 |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient received possibly inappropriate anti-tachycardia pacing (atp) and high-voltage therapy for atrial tachycardia/atrial fibrillation (at/af) that the implantable cardioverter defibrillator (icd) classified as ventricular tachycardia (vt).Additionally, the right ventricular (rv) lead exhibited rare undersensing noted on a stored episode.The icd and lead remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 5076-52 lead implanted: (b)(6) 2015.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.